# SDR SWAA2021081689194

- Difficulty date: June 30, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Casbin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF HAS FIBER DAMAGE ON TOP AND BOTTOM SURFACES ; / [01] REMOVED AND REPLACED CABIN FLOOR PANEL AS PER AMM 53-21-00.
